Hello all, my neuro doc has said I might be going onto some tablets after my tysabri. Just wanted to know if anyone is on them and any side effects and are they affective? Sorry I dont know name of tablets but they been licensed this year. Thanks
I'm afraid you'll have to help us more. You need to find out the name. Or at least describe what they're for. Are they another DMD, or to help with a symptom, or what?
Yeah I know sorry just thought would have a try and cross fingers someone would know. Never mind guess ill come to decision when it comes. Thanks anyway
Do you not even know what they're for? That would help narrow it down a bit. Would you know the name if you saw it? The only tablet I know of that has fairly recently been licensed is Gilenya, also known as Fingolimod.
But that is also a DMD, so I'd be surprised if you got that AND Tysabri. Or is the idea that you would be stopping Tysabri?